# SDR UIEA2019082705300

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,855 hours, 21,632 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Indication Sys
- Condition: False Indication
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, APU DUCT PRESSURE FALLS FROM 25 PSI TO LESS 15 PSI. N2 GETS TO NO MORE THAN 18% N2. NO START LIMITATIONS EXCEEDED.  NOTED BY MX. PERFORMED APU BITE IAW AMM 49-11-00/958, OPS NORMAL, NO FAULTS NOTED. PERFORMED ENGINE RUN IAW AMM 71-00-00, APU MES, OPS NORMAL.
